Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    421. M. Sabzevari (Joint with J. Merker),
    The Cartan equivalence problem for Levi-nondegenerate real hypersurfaces M3C2,
    Izvestiya RAN. Seriya Matematicheskaya 78(2014), 1158-1194  [abstract]   
     
    422. R. Sobhani,
    Generalized array low-density parity-check codes,
    IET Communications 8(2014), 2121-2130  [abstract]   
     
    423. P. Sahandi (Joint with N. Shirmohammadi),
    Notes on amalgamated duplication of a ring along an ideal,
    Bull. Iranian Math. Soc. (to appear) [abstract]   
     
    424. S. A. Seyed Fakhari,
    Stanley depth of weakly polymatroidal ideals and squarefree monomial ideals,
    Illinois Journal of Mathematics (to appear) [abstract]   
     
    425. R. Ahangari Maleki (Joint with M. E. Rossi),
    Regularity and linearity defect of modules over local rings,
    J. Commut. Algebra 6(2014), 485-504  [abstract]   
     
    426. R. Ahangari Maleki,
    On the regularity and Koszulness of modules over local rings,
    Comm. Algebra 42(2014), 3438-3452  [abstract]   
     
    427. A. Moradzadeh-Dehkordi (Joint with A. Facchini),
    Rings over which every RD-projective module is a direct sums of cyclically presented modules,
    J. Algebra 401(2014), 179-200  [abstract]   
     
    428. K. Bahmanpour and R. Naghipour,
    A new characterization of Cohen-Macaulay rings,
    J. Algebra Appl. 13(2014), # 7 Pages  [abstract]   
     
    429. A. Bahlekeh,
    (Strongly) Gorenstein flat modules over group rings,
    Bull. Aust. Math. Soc. 90(2014), 57-64  [abstract]   
     
    430. M. Afkhami (Joint with M. Farrokhi and K. Khashyarmanesh),
    Planar, Toroidal and projective commuting and non-commuting graphs,
    Comm. Algebra (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.